# SDR CALA2020010600014

- Difficulty date: December 22, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 100,359 hours, 28,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 654N024344
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-2303 L-2 PASSENGER DOOR,EXTERNAL HANDLE PAN IS GOUGED. (96-32) REF.ST. ENGINEERING  N/R 0079201 BLENDED AND CHECKED LIMITS TO L2 PASSENGER DOOR EXTERNAL HANDLE PAN: L=1.3",W=.10" D=.008". OUT OF LIMITS IAW B757-200 SRM 52-10 -01 AD1,FIG 101,DETAIL VI.REMOVED AND REPLACED EXTERNAL DOOR HAN DLE PAN P/N:654N0243-44,BATCH NO. 0003589661,PO NO SAG 1952051 I AW BOEING DRAWING 143N6100 REV K.WORK ACCOMPLISHED BY MECH AND INSPECTED BY COMPLETED AND ACCEPTED BY ST ENG INSP
